MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected one random opened/used sensor and found cannula retracted inside sensor base.Unable to confirm customer received sensor in said condition due to customer returned opened/used.Also found 2 of 4 opened/used sensors with insertion needle bent in sensor base.Unable to confirm customer received sensors in said condition due to customer returned opened/used.
 
Event or Problem Description
Customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 140 mg/dl, 120 mg/dl and the sensor glucose was 40 mg/dl.The customer was assisted with troubleshooting.Insulin delivery was suspended due to sensor values.Customer states the sensor value that triggered the suspend on low or suspend before low event was 40 mg/dl.Suspend on low limit in sensor settings was not check.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor was returned for analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8629969
Report Number2032227-2019-04951
Device Sequence Number19318229
Product Code OZP
UDI-Device Identifier20763000118864
UDI-Public(01)20763000118864(17)190612(10)HG2LK2B
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/12/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberHG2LK2B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2018
Initial Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight115